The Weekly Retro Movie Rundown – 403

Did we just sept out of the DeLorean? How did we end up back here? With plenty more time to be spent at home, why not use this time to jump right back into the action with our top movies picks heading your way. New classics and old, enjoy!

SATURDAY 7th November

Dumb and Dumber (1994) 5STAR 2:00pm-4:15pm
Dimwitted Rhode Island limousine driver Lloyd Christmas and his equally vacuous friend Harry Dunne embark on a disaster-fraught cross-country trip to Aspen, where they hope to reunite a briefcase with its female owner. However, the pair are unaware the case contains a $1million ransom they would have been better leaving well alone. Farrelly brothers comedy, starring Jim Carrey, Jeff Daniels, Lauren Holly, Teri Garr and Mike Starr.

.
Father of the Bride Part II
(1995) Sony Movies 2:15pm-4:25pm
A put-upon father has just got used to his daughter being married when he learns she is pregnant. Thrown into a mid-life crisis, he impulsively sells his house so he and his wife can buy the seafront retreat they had always dreamed about – only for responsibility to come crashing back on him when his wife reveals she is also expecting. Comedy sequel, starring Steve Martin and Diane Keaton.
Continue reading “The Weekly Retro Movie Rundown – 403”

The Weekly Retro Movie Rundown 61!

Wowzers where’s me trousers! Weekend fun starts now.

So just like the old rustic dust ridden Rodeo Cowboy decked in spurs, tassels and Stetson hat, let us mount our eager steed as we prepare to get franticly bucked into retro movie greatness while we clench our fist on tight to cinematic awesomeness before holding aloft the trophy for celluloid wonder.

Have a happy retro weekend!

SATURDAY 13th July

Bill & Ted’s Excellent Adventure (1989) ITV London 2:25pm-4:00pm (1 hour 35 minutes)
Two dim-witted teenagers with dreams of rock stardom seem doomed to fail a school history project, unaware the future of the human race depends on their success. A time traveller is given the job of making sure they pass the test by sending them on a series of adventures in the past. Comedy, starring Keanu Reeves, Alex Winter and George Carlin

Coneheads (1993) Sky Movies Comedy 5:45pm-7:15pm (1 hour 30 minutes)
An alien couple and their daughter crash-land on Earth and try to blend into suburban society, all the while dodging the immigration authorities and their increasingly suspicious neighbours. Comedy, starring Dan Aykroyd, Jane Curtin, Michael McKean, Jason Alexander, Michelle Burke, David Spade and Chris Farley

Lock, Stock and Two Smoking Barrels (1998) ITV4 10:00pm-12:10am (2 hours 10 minutes)
Four friends from the East End of London get out of their depth when they run up a huge gambling debt to a crime lord, and land in even more trouble when they concoct a risky scheme to bag enough cash to pay him back. Guy Ritchie’s comedy crime thriller, starring Nick Moran, Jason Statham, Jason Flemyng, Dexter Fletcher, Sting, and Vinnie Jones in his acting debut.

Aliens (1986) Film4 10:50pm-1:55am (3 hours 5 minutes)
Lone survivor Ripley is rescued in deep space decades after an alien creature wiped out her ship’s entire crew. She is recruited to accompany a military expedition to a colony on the planet where she first encountered the monster, only to find the aliens have been reproducing and there are now hordes of them. James Cameron’s sci-fi thriller sequel, with Sigourney Weaver, Michael Biehn and Lance Henriksen

Men's White Game Over T-Shirt from Illustrated Mind
Men's White Game Over T-Shirt from Illustrated Mind

Ladies Weyland Yutani Corp Logo from TruffleShuffle
Weyland Yutani Corp Logo from TruffleShuffle

SUNDAY 14th July

Roxanne (1987) Sky Movies Comedy 1:05pm-2:55pm (1 hour 50 minutes)
A sensitive fireman believes he has no chance of ever winning the heart of a lovely astronomer owing to his large nose, and instead agrees to help a handsome colleague woo her, causing himself no end of heartache. Romantic comedy based on Cyrano de Bergerac, starring Steve Martin, Daryl Hannah, Rick Rossovich and Shelley Duvall

Police Academy 6: City Under Siege (1989) 5* 3:10pm-5:00pm (1 hour 50 minutes)
The clueless cops return yet again, this time to thwart the machinations of a crime lord behind a wave of raids and robberies in the city. Unfortunately, they are unaware Mr Big is always one step ahead thanks to a police informer. Penultimate entry in the comedy series, starring Bubba Smith, David Graf, Michael Winslow, Matt McCoy and Leslie Easterbrook

Star Wars: Episode V – The Empire Strikes Back (1980) ITV2 4:10pm-6:45pm (2 hours 35 minutes)
The rebels are scattered across the galaxy after forces of the evil Empire launch a devastating attack on their secret base. Luke Skywalker searches out a Jedi master to complete his training, while Han Solo and Princess Leia are relentlessly pursued by Darth Vader’s space fleet. Sci-fi adventure sequel, with Harrison Ford, Mark Hamill, Carrie Fisher, Billy Dee Williams, Alec Guinness and David Prowse.

Men's Light Grey Boombox Trooper Star Wars T-Shirt
Men's Light Grey Boombox Trooper Star Wars T-Shirt

Ladies Black Darth Vader Peace Sign Star Wars T-Shirt
Ladies Darth Vader Peace Sign Star Wars T-Shirt

The Shadow (1994) Syfy 11:00pm-1:10am (2 hours 10 minutes)
A masked hero uses his mysterious mental powers to fight evil and faces his deadliest enemy in the shape of a descendant of warlord Genghis Khan, whose formidable psychic abilities are a match for his adversary’s and who is bent on annihilating New York with a nuclear device. Superhero adventure set in the 1930s, starring Alec Baldwin, John Lone, Penelope Ann Miller, Peter Boyle, Ian McKellen and Tim Curry.

Bing Bang Bong it’s only bonus movie clip time again this week the most excellent Bill and Ted.

[lyte id=”N2a3nbTrO_c” /]

Whatever you get up to this weekend remember to always be excellent to each other and enjoy yourselves.

xoxo

The Weekly Retro Movie Rundown 19!

By the power of Grayskull! Sneaky weekend took me surprise!

Like a pride of lions stalking zebra in the Serengeti we’re back once again to hunt down the finest and fattest pieces of retro movie classicness for all you hungry little lion cubs this weekend! So, roll over and prepare your bellies it’s a mighty nostalgic feast.

Hakuna matata! Have a happy retro weekend! 🙂

SATURDAY 15th SEPTEMBER

Cool Runnings (1993) ITV2 5:10pm-7:05pm (1 hour 55 minutes)
A sprinter fails to qualify for the Jamaican Olympic squad, but refuses to give up his dream. Learning that a former US bobsleigh coach is living nearby, he seizes the chance to shine in an entirely different sport, and cajoles three of his friends to join him in training for the 1988 Winter Olympics in the far less tropical environment of Canada. Fact-based comedy, with John Candy, Leon, Doug E Doug and Malik Yoba.

The Karate Kid (1984) 5* 5:35pm-8:05pm (2 hours 30 minutes)
A teenager at a new school befriends a pretty girl, but her ex-boyfriend is jealous and attacks him. During one particularly bad fight, a wise old caretaker intervenes and defeats the youngster’s assailants using his martial art skills. He goes on to mentor the boy and teach him karate so he can face his enemies in a tournament. Drama, with Ralph Macchio, Pat Morita and Elisabeth Shue.

Men's Karate Kid Cobra Kai Fist Logo T Shirt £22.99
Men's Karate Kid Cobra Kai Fist Logo T Shirt £22.99

The Mighty Ducks (1992) Sky Movies Modern Greats 4:15pm-6:00pm (1 hour 45 minutes)
A self-centred yuppie lawyer is horrified when a judge finds him guilty of drink-driving and orders him to coach a hopeless inner-city junior ice-hockey team as part of his community service. However, he comes to appreciate his new role and things finally start to look up for the team. Comedy, starring Emilio Estevez, Joss Ackland, Lane Smith and Joshua Jackson.

Happy Gilmore (1996) ITV2 10:55pm-12:50am (1 hour 55 minutes)
A second-rate ice-hockey player with a thuggish temperament discovers he has a powerful golf swing. He decides to enters a prestigious tournament to raise enough money to save his debt-ridden grandmother’s house from falling into the hands of tax inspectors. Comedy, with Adam Sandler, Christopher McDonald, Carl Weathers, Julie Bowen and Frances Bay.

SUNDAY 16th SEPTEMBER

Hook (1991) Watch 11:00am-1:45pm (2 hours 45 minutes)
Peter Pan, who has finally grown up and is now a married lawyer with a family of his own, is whisked away by Tinkerbell to Neverland, where he must learn to fly again if he is to save his children from the clutches of Captain Hook. Steven Spielberg’s fantasy adventure, with Robin Williams, Dustin Hoffman, Julia Roberts, Bob Hoskins and Maggie Smith

Ladies Peter Pan Flying T-Shirt £27.99
Ladies Peter Pan Flying T-Shirt £27.99

Weekend at Bernie’s (1989) ITV4 5:00pm-7:00pm (2 hours)
Two aspiring accountants are invited to their playboy boss’s beach house, only to discover he has been murdered – setting the scene for all manner of comic complications as they try to convince everyone he is still alive. Slapstick comedy, starring Andrew McCarthy, Jonathan Silverman, Catherine Mary Stewart, Don Calfa and Terry Kiser.

Rain Man (1988) ITV3 9:00pm-11:45pm (2 hours 45 minutes)
Brash yuppie car dealer Charlie discovers his deceased father has left the family fortune to Raymond, the autistic elder brother he never knew he had. In a bid to get his hands on the money, he abducts Raymond from the institution – but the ensuing cross-country journey proves to be a profound learning experience. Oscar-winning drama, starring Tom Cruise and Dustin Hoffman, with Valeria Golino, Gerald R Molen and Jack Murdock.

Bill & Ted’s Excellent Adventure (1989) Syfy 10:00pm-12:30am (2 hours 30 minutes)
Two dim-witted would-be rock stars who seem destined to fail their exams are confronted by a mysterious stranger from the future. He provides them with the means to travel back in time and research their final history project, with the help of famous figures including Joan of Arc and Napoleon. Comedy, starring Keanu Reeves, Alex Winter and George Carlin.

It’s a nicely stacked weekend for sure, leaving you plenty of time to laze about and enjoy the cinematic feast offered to you. So, whatever you’re up to this weekend enjoy yourselves, play nicely, don’t talk to strangers, hold hands when crossing the road and always check under the bed for monsters. Bye bye.

xoxo